×

zbMATH — the first resource for mathematics

Simple-ribbon fusions and primeness of knots. (English) Zbl 1400.57007
MSC:
57M25 Knots and links in the \(3\)-sphere (MSC2010)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Kawauchi, A., A Survey of Knot Theory, (1996), Birkhäuser Verlag, Basel
[2] Kishimoto, K.; Shibuya, T.; Tsukamoto, T., Simple-ribbon fusions and genera of links, J. Math. Soc. Japan, 68, 1033-1045, (2016) · Zbl 1357.57015
[3] Kishimoto, K.; Shibuya, T.; Tsukamoto, T., Simple-ribbon fusions on non-split links, J. Knot Theory Ramifications, 26, 15, (2017) · Zbl 1369.57011
[4] Scharlemann, M. G., Unknotting number one knots are prime, Invent. Math., 82, 37-55, (1985) · Zbl 0576.57004
[5] Shibuya, T.; Tsukamoto, T., Simple ribbon moves and primeness of knots, Tokyo J. Math., 36, 147-161, (2013) · Zbl 1282.57012
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.